0

Eagle  Puphansen wrote 7 months ago

My INR's have always been unstable. But recently they are very strange. Since February I was placed on a new medication that interferes with warfarin but the last few months the medication has been reduced, warfarin increased and my INR has dropped from 2.1 to 1.2. I was on 10 mg of Warfarin and I'm now on 13mg with the plan to go up to 14mg on Monday. All my health providers as well as myself are very confused. Any ideas why my INR continues to fall?

Category: Blood Clots

Total Views: 304

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Fantasy avatar 7  Jaci - (11) - posted 7 months ago

Hi there PUP,
Has your intake of green leafy veggies increased at all? Is there any OTC medicine that you have been taking such as vitamins or anything that would include Vitamin K. That is what affects my INR's and makes them nuts. I had been steady for a year when all of a sudden I dropped my INR by 50% all because I started taking a Vitamin that contained a somewhat larger dose of Vitamin K than most do. When I changed the vitamin back to the original one and I was just fine. It is the little things that I have to watch out for. If you are sure that you didn't miss a dose and no new drugs then I don't know. Do you test at home? There may be some problems that would cause this if you do.

Good luck
Jaci

Reply to Jaci

Start managing your Warfarin Register for Free